Sevikar Hypokalaemia Side Effect Reports
The following Sevikar Hypokalaemia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hypokalaemia, can occur, and what you can do about them.
A side effect could appear soon after you start Sevikar or it might take time to develop.
|Diarrhoea Infectious, Dehydration, Asthenia, Metabolic Acidosis, Renal Failure, Haemoglobin Increased, Haemoconcentration, Abdominal Distension, Hypokalaemia|
This Hypokalaemia side effect was reported by a consumer or non-health professional from FR. A 66-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Sevikar (olmesartan Medoxomil, Amlodipine Besilate) (tablet) (olmesartan Medoxomil, Amlodipine Besil (dosage: 1 In 1 D), which was started on May 07, 2010. Concurrently used drugs: NA. When starting to take Sevikar (olmesartan Medoxomil, Amlodipine Besilate) (tablet) (olmesartan Medoxomil, Amlodipine Besil the consumer reported the following symptoms:
|Gastroenteritis, Weight Decreased, Renal Failure Acute, Hypokalaemia, Malabsorption, Coeliac Disease|
This Hypokalaemia Sevikar(olmesartan Medoxomil, Amlodipine Besilate)(tablet)(olmesartan Medoxomil, Amlodipine Besilate side effect was reported by a consumer or non-health professional from FR on Oct 17, 2013. A male , 82 years of age, weighting 172.0 lb, was diagnosed with
|Anorexia, Extrasystoles, Hypokalaemia, Hyponatraemia, Vomiting, Weight Decreased|
This is a Sevikar (olmesartan Medoxomil / Amlodipine Besilate) side effect report of a 83-year-old female patient (weight:NA) from FRANCE, suffering from the following symptoms/conditions: NA, who was treated with Sevikar (olmesartan Medoxomil / Amlodipine Besilate) (dosage:20/5 Mg, start time: Apr 30, 2009), combined with: NA., and developed a serious reaction and a Hypokalaemia side effect. The patient presented with:
|Hypokalaemia, Hyponatraemia, Vomiting|
A 83-year-old female patient (weight: NA) from FRANCE with the following symptoms: NA started Sevikar (olmesartan Medoxomil/ Amlodipine Besilate) treatment (dosage: 20/5 Mg) on Apr 30, 2009. Soon after starting Sevikar (olmesartan Medoxomil/ Amlodipine Besilate) treatment, the consumer experienced several side effects, including:
Sevikar Hypokalaemia Causes and Reviews
Potassium is a mineral that your body needs to work properly. It is a type of electrolyte. It helps your nerves to function and muscles to contract. It helps your heartbeat stay regular. It also helps move nutrients into cells and waste products out of cells. A diet rich in potassium helps to offset some of sodium's harmful effects on blood pressure.
Many people get all the potassium they need from what they eat and drink. Sources of potassium in the diet include
- Leafy greens, such as spinach and collards
- Fruit from vines, such as grapes and blackberries
- Root vegetables, such as carrots and potatoes
- Citrus fruits, such as oranges and grapefruit
Your kidneys help to keep the right amount of potassium in your body. If you have chronic kidney disease, your kidneys may not remove extra potassium from the blood. Some medicines also can raise your potassium level. You may need a special diet to lower the amount of potassium that you eat.
Sevikar Hypokalaemia Reviews
|Mon, 03 Jun 2013|
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011|
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011|
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011|
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011|
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|